# SDR 3EJA77009/19/21

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N770JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0357
- Aircraft time: 3,536 hours, 2,566 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Harness
- Part number: 637800147
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED DURING FLIGHT. MAINTENANCE HAS FOUND LANDING GEAR HARNESS DAMAGED FROM BEING MISROUTED AND RUBBING ON TIRE.
